English  |  正體中文  |  简体中文  |  Items with full text/Total items : 18055/20253 (89%)
Visitors : 24680419      Online Users : 475
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://ir.cnu.edu.tw/handle/310902800/28684

    標題: Robust H-infinity switching control and switching signal design for uncertain discrete switched systems with interval time-varying delay
    作者: Lien, Chang-Hua
    Yu, Ker-Wei
    Wu, Li-Chun
    Chung, Long-Yeu
    Chen, Jenq-Der
    貢獻者: 資訊多媒體應用系
    關鍵字: Switching signal
    H-infinity switching control
    Delay-dependent criterion
    Discrete switched system
    Interval time-varying delay
    Nonnegative inequality
    日期: 2014-01
    上傳時間: 2015-05-06 21:25:05 (UTC+8)
    出版者: Pergamon-Elsevier Science Ltd
    摘要: In this paper, some delay-dependent LMI stabilization criteria are proposed to design H-infinity switching control and switching signal for discrete switched system with interval time-varying delay. Some nonnegative inequalities are used to improve the conservativeness of the proposed results. Finally, a numerical example is illustrated to show the main proposed result. (C) 2013 The Franklin Institute. Published by Elsevier Ltd. All rights reserved,
    關聯: Journal of the Franklin Institute-Engineering and Applied Mathematics, v.351 n.1, pp.565-578
    Appears in Collections:[多媒體與遊戲發展系] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in CNU IR are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback